# SDR UIEA2013060800320

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,976 hours, 15,153 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710165
- Part serial: 611622
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENG LOOP 1 FAILED.  OPS CHECK AFTER BEING REPLACED AS AN ASSY, EICAS MESSAGE "LT ENG LOOP 1" DISPLAYED.  REPLACED AFT UPPER DETECTION LOOP 1 IAW AMM 26-11-02.  OPS CHECK NORMAL.
